# SDR 20010417CW002

- Difficulty date: March 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Sleeve
- Part number: 69358521
- Condition: Cracked
- Location: Blocking Valve
- Component: Blocking Valve, Boeing
- Component part number: 65447418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLEEVE 145 IS CRACKED.  FATIGUE IS PROBABLE CAUSE.
